Publikationsdetails

Common transversals and complements in abelian groups

verfasst von
S. Aivazidis, M. Loukaki, B. Sambale
Abstract

Given a finite abelian group G and cyclic subgroups A, B, C of G of the same order, we find necessary and sufficient conditions for A, B, C to admit a common transversal for the cosets they afford. For an arbitrary number of cyclic subgroups, we give a sufficient criterion when there exists a common complement. Moreover, in several cases where a common transversal exists, we provide concrete constructions.

Organisationseinheit(en)
Institut für Algebra, Zahlentheorie und Diskrete Mathematik
Externe Organisation(en)
University of Crete
Typ
Artikel
Journal
Journal of algebraic combinatorics
Band
59
Seiten
581-595
Anzahl der Seiten
15
ISSN
0925-9899
Publikationsdatum
24.02.2024
Publikationsstatus
Elektronisch veröffentlicht (E-Pub)
Peer-reviewed
Ja
ASJC Scopus Sachgebiete
Algebra und Zahlentheorie, Diskrete Mathematik und Kombinatorik
Elektronische Version(en)
https://doi.org/10.48550/arXiv.2308.06559 (Zugang: Offen)
https://doi.org/10.1007/s10801-024-01299-x (Zugang: Offen)